Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: any women out there taking Antidep. and B.C pills

Posted by Kathy on April 21, 1999, at 16:07:25

In reply to any women out there taking Antidep. and B.C pills, posted by maybelle on April 12, 1999, at 1:06:06

I took triphasil for about 8 months and I believe they
made me over emotional w/ crying spells, depression, etc

I have always had bouts of depression but these crying
jags were happening more frequently. My therapist said that
the particular brand of bc I was taking triphasil is known to
cause emotional problems so I got off them completely.
I don't feel as emotional but still depressed. Whatever you
do you may want to not try the Triphasil bc pills to start off
with. I would go low dose if possible. I took
anti-depressants/ anti-anxiety pills at the same time as the bc pills
and they did not help - which is why I'm going off the bc pills
and trying the anti-depressants alone - but that's just me.
Good luck to you




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kathy thread:4242